# SDR UALA2012010300052

- Difficulty date: December 31, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 34,695 hours, 15,012 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Buffer
- Condition: Malfunctioned
- Location: Rudder Pedals
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S RUDDER PEDALS DO NOT SPRING.  RUDDER MOVEMENT AND BRAKE DEFLECTION IS OTHERWISE NORMAL.  REPLACED CAPTAIN'S RUDDER PEDAL ADJUSTMENT BUFFER.  OP CHECKED OKAY.
